# SDR ASAA0580109

- Difficulty date: February 15, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 46,531 hours, 25,433 cycles
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304763
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC C-CHECK - LT WING T/E FLAP SKIN GOUGED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER.  (K)
